I notice as the day progresses and the evening time approaches, I develop severe headaches to where I cannot function. Recently, I tried 600mg of Ibuprofen and it didn't work. I also tried to sleep the headache away, but woke up with my head still pounding. I do not wish to stop taking the Provigil because it is a great help to me as a full time mom, full time worker, and PhD student. I desperately need my energy and alertness.
Have you asked your doctor about perhaps switching to a stimulant, such as Adderall or Concerta? Those are far more effective than Provigil in terms of alertness and concentration.
As for the headaches, I'd consult your doctor about trying a mild opiate (perhaps Tramadol) or another pain reliever for the headaches. I have chronic migraines and I take Stadol Nasal Spray for them, which works very well (also take Frova, which sucks, but that's a different story).
Provigil might just not be the right drug for you. As always, you should consult your doctor first. A Neurologist might be able to help you if you stop the Provigil but the headaches persist.
I have had headaches for years been through all kinds of migraine clinics .I found basic Excedrin to be helpful at first sign. Remember not all are the same many varieties must read label ( 50 % aspirini n 50% teylonel and most inportant cafeene) ,If in canada you will find same mixture with small amount of codeine .The most inportant is caffeene with asprin .Being on provigil and pradaxa have had very minor headachs .
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Oct 2009 • 1 answer
Posted 30 Jul 2011 • 5 answers
Posted 28 Jan 2012 • 4 answers
Posted 8 Feb 2013 • 2 answers
Posted 7 Jan 2015 • 3 answers